# SDR MALA060525

- Difficulty date: August 18, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING CONNECTOR IS BROKEN.  THE DAMAGE HAS BEEN REPAIRED IAW SAAB 340 WIRING MANUAL 20-20-20.
